# SDR SWAA2017081815785

- Difficulty date: August 11, 2017
- Submitted: August 18, 2017
- Operation: Air carrier
- Aircraft: N444WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29839
- Aircraft time: 49,518 hours, 28,752 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Plate
- Part number: 115A2714
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING TRAILING EDGE JUST INBOARD OF PYLON PLATE CRACKED.   R & R THE PLATE IAW SRM AND DWG.
